×

Found 8,187 Documents (Results 1–100)

The problem of diffusion wave initiation for a nonlinear second-order parabolic system. (English. Russian original) Zbl 07739091

Proc. Steklov Inst. Math. 321, Suppl. 1, S109-S126 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 2, 67-86 (2023).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software